Cough that want go away: I am writing this for my... - NRAS

NRAS
26,221 members30,064 posts

Cough that want go away

I am writing this for my friend, she has been to the doctor and chemist taken all the medicine and tablets, waste of money she still has this cough, tried everything it is so anoring everyone looks up at work as she is always coughing nothing comes up with the cough.

Any ideas??

9 Replies
oldestnewest

She must go back to the doctor and demand X-rays and further tests. Go to another doctor in the practice if needed. Don't take no for an answer.

2 likes
Reply

I agree with allanah, this really needs investigating further if it's gone on for a while. I'd be back at the docs saying whatever he's prescribed hasn't helped.

Reply

I had a cough like that since last November. I also developed psoriasis (never had bad skin before). I was taken off Humira as was told by my consultant the psoriasis was caused by this but was sent for a chest x ray for my cough. Since coming off the Humira my cough has cleared up as well as my psoriasis yet it was apparently not a side effect of the meds. I believe it most certainly was a side effect. Your friend should look at the side effects of her meds through sites and blogs as they are obviously not all stated on the instructions!

Reply

go to the doctors and get an xray of her chest done my husband had a chough and was told he had got lung cancer he has now passed away if only he had responded to his chough.

1 like
Reply

What medication does she take? I developed an awful irritating dry cough when taking Lisinopril for hypertension. It went away as soon as I stopped taking it. A while later I tried it again and the cough came back so knew that's what caused it. Clemmie

Reply

Definitely get her to see the doctor. There are lung conditions that can go alongside RA or be triggered by the meds for RA, so that needs to be checked out, although it could just be a niggly cough for no reason.

Reply

Are you taking hypertension drugs for they cause a cough to occur.

Reply

As far as I am away taking NSAIDs can indirectly cause a cough.

This is through and as a result of the damage that can be done to the stomach, causing more acid. Acid reflux can often cause a cough, so perhaps your friend may need. I take Omerperazole (not sure of spelling) with my Naproxen, but I do still get acid reflux from time to time and have a mild, but persistent cough which I put down to this.

Reply

you could try and use bears garlic put a clove in between your molars and crush down for about 3-4 minutes get from an organic shop not a supermarket, once at night and once in the morning. also a couple of chilli peppers every day is extremely good for us also try breathing in some aloe vera if this doesn't work try a schlenz bath.

Reply

You may also like...